Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 183, NWS Fort Worth, TX

May 3, 2017Dallas County, Ellis County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 3, 2017, 12:23 PM CDT for Dallas County, Ellis County, Texas. It was in force for 67 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2017, 12:23 PM CDT (17:23 UTC)
Expired
May 3, 2017, 1:30 PM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dallas County, TX, Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 34 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 12:39 PM CDTTSTM WND DMG 60Midlothian, TXTREES DOWN IN CREEK BEND AREA. WIND SPEED ESTIMATED. TIME ESTIMATED FROM RADAR.
May 3, 12:40 PM CDTHAIL 1Midlothian, TXQUARTER SIZE HAIL REPORTED IN DOWNTOWN MIDLOTHIAN.
May 3, 12:51 PM CDTHAIL 1Ovilla, TXQUARTER SIZE HAIL JUST SOUTH OF OVILLA.
May 3, 1:05 PM CDTHAIL 1Red Oak, TXSOCIAL MEDIA REPORT: QUARTER SIZE HAIL IN RED OAK
May 3, 1:08 PM CDTHAIL 12 Nnw Waxahachie, TXSPOTTER REPORT 2 MILES NNW OF WAXAHACHIE.
May 3, 1:09 PM CDTHAIL 13 N Waxahachie, TXSPOTTER REPORT 3 MILES NORTH OF WAXAHACHIE.
May 3, 1:11 PM CDTHAIL 1Red Oak, TXREPORTED IN RED OAK.
May 3, 1:12 PM CDTHAIL 12 Ssw Red Oak, TX$$

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2100 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

010 
WUUS54 KFWD 031723
SVRFWD
TXC113-139-031830-
/O.NEW.KFWD.SV.W.0183.170503T1723Z-170503T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1223 PM CDT WED MAY 3 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northwestern Ellis County in north central Texas...
  Southwestern Dallas County in north central Texas...

* Until 130 PM CDT.

* At 1222 PM CDT, a severe thunderstorm was located near Midlothian,
  moving east at 20 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* Locations impacted include...
  Grand Prairie, Desoto, Cedar Hill, Duncanville, Lancaster,
  Waxahachie, Ennis, Midlothian, Glenn Heights, Red Oak, Ovilla,
  Venus, Ferris, Palmer, Oak Leaf, Cedar Hill State Park and Pecan
  Hill.

This includes the following interstates...
 Interstate 35E between mile markers 400 and 416.
 Interstate 45 between mile markers 258 and 265.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3237 9709 3252 9708 3255 9705 3255 9704
      3257 9704 3262 9699 3263 9684 3256 9669
      3243 9658
TIME...MOT...LOC 1722Z 286DEG 18KT 3254 9700 

HAIL...1.00IN
WIND...<50MPH
 
$$

92
3 follow-up statements
569 
WWUS54 KFWD 031743
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1243 PM CDT WED MAY 3 2017

TXC113-139-031830-
/O.CON.KFWD.SV.W.0183.000000T0000Z-170503T1830Z/
Ellis TX-Dallas TX-
1243 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN ELLIS AND SOUTH CENTRAL DALLAS COUNTIES...

At 1242 PM CDT, a severe thunderstorm with reported quarter size 
hail was located over Midlothian, moving southeast at 15 mph.

HAZARD...Quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Damage to vehicles is possible. 

Locations impacted include...
Desoto, Cedar Hill, Duncanville, Lancaster, Waxahachie, Ennis,
Midlothian, Glenn Heights, Red Oak, Ovilla, Ferris, Palmer, Oak Leaf
and Pecan Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3237 9709 3248 9706 3253 9699 3263 9690
      3263 9686 3256 9669 3243 9658
TIME...MOT...LOC 1742Z 299DEG 13KT 3249 9698 

HAIL...1.00IN
WIND...<50MPH
 
$$

Hernandez
069 
WWUS54 KFWD 031759
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1259 PM CDT WED MAY 3 2017

TXC113-139-031830-
/O.CON.KFWD.SV.W.0183.000000T0000Z-170503T1830Z/
Ellis TX-Dallas TX-
1259 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN ELLIS AND SOUTH CENTRAL DALLAS COUNTIES...

At 1259 PM CDT, a severe thunderstorm was located over Oak Leaf, or
over Red Oak, moving east at 20 mph.

HAZARD...Quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Damage to vehicles is possible. 

Locations impacted include...
Desoto, Lancaster, Waxahachie, Ennis, Midlothian, Glenn Heights, Red
Oak, Ovilla, Ferris, Palmer, Oak Leaf and Pecan Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3238 9700 3246 9697 3252 9689 3260 9686
      3261 9681 3256 9669 3243 9658
TIME...MOT...LOC 1759Z 284DEG 17KT 3249 9684 

HAIL...1.00IN
WIND...<50MPH
 
$$

Hernandez
561 
WWUS54 KFWD 031816
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
116 PM CDT WED MAY 3 2017

TXC113-031825-
/O.CAN.KFWD.SV.W.0183.000000T0000Z-170503T1830Z/
Dallas TX-
116 PM CDT WED MAY 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DALLAS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM CDT for
north central Texas.

LAT...LON 3241 9674 3240 9688 3248 9686 3255 9681
      3254 9668 3243 9658
TIME...MOT...LOC 1815Z 284DEG 17KT 3247 9675 

$$

TXC139-031830-
/O.CON.KFWD.SV.W.0183.000000T0000Z-170503T1830Z/
Ellis TX-
116 PM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTH CENTRAL ELLIS COUNTY...

At 115 PM CDT, a severe thunderstorm was located near Red Oak, moving
east at 20 mph.

HAZARD...Quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Damage to vehicles is possible. 

Locations impacted include...
Waxahachie, Ennis, Red Oak, Ferris, Palmer and Pecan Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3241 9674 3240 9688 3248 9686 3255 9681
      3254 9668 3243 9658
TIME...MOT...LOC 1815Z 284DEG 17KT 3247 9675 

HAIL...1.00IN
WIND...<50MPH
 
$$

Hernandez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 11:33 AM CDT, 50 minutes earlier.

Area forecast discussion, May 3, 11:33 AM CDT, 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1133 AM CDT Wed May 3 2017

.MESOSCALE UPDATE...
Surface analysis late this morning reveals a southeastward-
advancing cold front has entered our west and northwestern
counties this hour, and arcs from just southeast of a Cisco to
Mineral Wells to Gainesville line.

This morning's 12Z KFWD sounding revealed a capping inversion
remained in place around 800 mb, with impressively steep lapse
rates (very nearly absolutely unstable) atop this. Recent ACARS
soundings show that this inversion continues to get lifted and
eroded as the effects of approaching large-scale forcing for
ascent are being felt across the region. This is evidenced by
recent water vapor loops. As a result, convective inhibition is
rapidly eroding here across the region, and we anticipate
continued convective development roughly along and east of a
Sherman to Comanche line over the next 1 to 2 hours. There is
likely some lingering capping/warm air aloft just above 700 mb,
and this may put a damper on the overall severe risk for another
hour or two before this is lifted away.

While effective bulk shear values remain generally modest at this
hour (20-30 kts ahead of the cold front), which would tend to
favor initial multicell clusters, the aformentioned impressively
steep mid-level lapse rates may be able counteract the relative
dearth of shear early this afternoon. As a result, initial storms
that develop will be capable of producing large hail (golf balls
or slightly larger), and damaging wind gusts. Given the
nearly parallel orientation of deep layer shear vectors to the
initial front, fairly rapid upscale growth into a southeastward-
moving QLCS appears to be in the cards this afternoon. Deep layer
shear will be on the increase during the afternoon, which will
begin to favor embedded supercells as the system grows upscale.
While hail will continue to be a threat, the linear nature would
suggest more of a wind damage potential as this system marches
southeastward. The main severe weather threat is probably best
demarcated along and east of I-35/35E today.

Low-level winds through this event are expected to remain fairly
light, which should significantly temper the tornado threat across
our area. The main area we'll need to monitor for an isolated
tornado or two would be across our far southeastern counties,
south and east of an Athens to Centerville line, where mesoscale
effects from a cluster of storms to the east could play a role in
locally backing the surface winds. Either way, the tornado
potential today appears to be low, in great part thanks to the
weakening and veering low- level winds behind a gravity wave
entering Central Texas.

The front should clear our entire area around 5-6 PM, bringing and
end to convective chances, but strong northwest winds behind the
front will linger until later in the evening. A Wind Advisory
remains in effect from 1-8 PM to cover this threat.

Carlaw

&&

.AVIATION...
/ISSUED 633 AM CDT Wed May 3 2017/
Concerns: MVFR cigs, TS potential, front/wind shift

A pre-frontal trough was moving into North TX as of 11z causing
winds to turn to the west-northwest in its wake. The wind shift
associated with this feature should precede the stronger
northerly winds behind the cold front by an hour or two which is
expected to occur at Metroplex airports around midday. In
addition, increasing low level convergence along this feature may
result in the development of isolated storms through the next 6-8
hours as it approaches the DFW area. Have eliminated the tempo TS
mention from DFW Metroplex TAFs and have gone with VCTS as the
coverage of convection is still in question. MVFR cigs will be
interrupted by the arrival of the cold front late this morning and
only scattered clouds in the lowest 5 kft are expected through
the remainder of the period. Similar trends can be expected at
Waco, albeit a few hours later. However, convective potential
appears to be higher across Central TX and have maintained a tempo
TS mention for the Waco TAF site.

As the cold front moves south of the airports, winds will increase
substantially out of the north with sustained winds around 20 kts
and gusts over 30 kts expected. Breezy conditions should last
into the evening with all sites remaining above 12 kts through
the overnight hours. VFR conditions will prevail through the rest
of the TAF period.

-Stalley

&&

.PREV DISCUSSION... /ISSUED 328 AM CDT Wed May 3 2017/
An upper level disturbance embedded within a larger scale upper
level trough is currently located across Southern Colorado and
Northeast Arizona and will move to a location just northwest of
North Texas by mid afternoon. At the surface, a cold front can
currently be tracked moving southeast through the Texas Panhandle
and northern Oklahoma. Ahead of the front, surface observations
show rich low level moisture is rapidly returning north, aided by
a 60 kt low level jet. This warm and humid air will continue
racing north this morning, and mid 60 to lower 70 degree
dewpoints should cover the CWA by mid-late morning. So far,
only scattered showers have developed in the warm sector close to
the Texas coast, but by sunrise we could see some of the shower
activity and possibly some thunderstorms in our southern
counties.

Through the morning hours, we expect mostly scattered showers and
thunderstorms will continue in our southern and eastern counties,
ahead of the front. This activity will be moving northeast, and a
storm or two could become strong or marginally severe. In
addition, we expect storms will form along the cold front as it
moves into our northwestern counties later this morning, colliding
with the warm and humid air. The main severe weather threat is
expected this afternoon into the early evening hours, as the cap
erodes with the approaching upper level trough/disturbance.

By afternoon, models are in good agreement that the cap will
weaken and SBCAPE will increase to over 3000 J/kg ahead of the
front. Some storms may continue to form ahead of the front, but
since the low level jet will have shifted east of the region by
midday, we expect most of the storms in the afternoon hours will
be concentrated along the front. Deep layer shear values are
favorable for supercell development, but on the lower end of the
scale at about 25-30 kts. Hi-res model guidance is split on if a
squall line will develop along the front as it moves into our
Central Texas and southeast counties, or if the storms will remain
more cellular until the front is farther east and southeast of
the region. Either way, the tornado threat in the afternoon hours
currently looks very low due to veered winds at the surface. The
one potential that could change that is if a remnant boundary is
produced from morning storms/clusters. Otherwise, semi-large hail
and damaging winds will be the main hazards this afternoon. Steep
lapse rates support the potential for hail near golfball sized.

Storms should move out of the region by sunset this evening but
some wrap around showers associated with the potent upper level
disturbance may move into our northwest counties overnight. As the
system continues moving across the region tomorrow, additional
showers may occur in our northeast counties where forecast
soundings show a pocket of moisture around 800 mb will reside.

In the wake of the cold front today, strong and gusty northwest
winds will occur with sustained speeds of 15-30 mph and gusts as
high as 40 mph. A Wind Advisory will be issued for most of the
region this afternoon and continuing through the early evening
hours. Tonight will be a cool night with even a slight breeze
resulting in a which chill factor a few degrees below the recorded
temperatures. On Thursday, highs will only be in the upper 60s to
mid 70s, and a continued northwest wind of 10-20 mph will make it
feel a little chillier.

Upper level ridging will keep quiet, dry and pleasant weather
through the weekend into at least the early part of next week.
Our next chances for rain may arrive around the middle of the
week.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    74  51  72  51  77 /  70  10  10  10   0
Waco                81  50  74  47  78 /  60  10  10  10   0
Paris               71  47  69  48  72 /  80  10  10  10   0
Denton              71  49  72  46  75 /  60  10  10  10   0
McKinney            73  49  71  48  74 /  70  10  10  10   0
Dallas              76  52  73  53  78 /  70  10  10  10   0
Terrell             77  49  71  48  75 /  80  10  10  10   0
Corsicana           80  49  72  50  76 /  70  10  10  10   0
Temple              82  53  75  47  78 /  60  10  10  10   0
Mineral Wells       74  48  74  45  78 /  40  20  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM CDT this evening for TXZ091>095-100>107-
115>123-129>135-141>146-156>161.

&&

90/90
Hazardous weather outlook, May 3, 3:30 AM CDT, 8 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
330 AM CDT Wed May 3 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040830-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
330 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Thunderstorms will affect a large portion of North and Central Texas
today as a strong cold front moves through the area. Storm coverage
will increase by late morning and continue throughout the afternoon
hours. Some strong or severe storms will be possible during this
time, with the most favorable area being along and south of
Interstates 20 and 30. Damaging winds and large hail will be the main
hazards with any severe storms, although a brief tornado threat
could exist with any isolated storms ahead of the cold front.
Thunderstorms will exit the region from northwest to southeast early
this evening.

Winds will become gusty out of the northwest following the passage of
the cold front, and a Wind Advisory is in effect from 1 PM to 8 PM
north of a Killeen to Athens line. Wind gusts of 30 to 40 mph will be
possible during this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested today, especially in areas along
and south of Interstates 20 and 30.

Stalley

In the hours before

Special weather statement, May 3, 11:01 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1101 AM CDT WED MAY 3 2017

TXZ118-031615-
Tarrant TX-
1101 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TARRANT COUNTY UNTIL
1115 AM CDT...

At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Benbrook, moving east at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Fort Worth, Arlington, Mansfield, Burleson, Benbrook, Crowley, Forest
Hill, Kennedale, Everman, Rendon, Edgecliff Village and Edgecliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3256 9754 3268 9755 3277 9719 3256 9714
TIME...MOT...LOC 1601Z 261DEG 18KT 3261 9745

92
Special weather statement, May 3, 11:19 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1119 AM CDT WED MAY 3 2017

TXZ118-031630-
Tarrant TX-
1119 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL
1130 AM CDT...

At 1118 AM CDT, Doppler radar was tracking a strong thunderstorm over
Everman, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Mansfield, Burleson, Crowley,
Forest Hill, Kennedale, Everman, Rendon, Edgecliff Village, Pantego
and Edgecliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3274 9704 3255 9704 3255 9740 3256 9742
      3269 9740
TIME...MOT...LOC 1618Z 267DEG 22KT 3261 9730

92
Special weather statement, May 3, 11:33 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1133 AM CDT WED MAY 3 2017

TXZ118-031700-
Tarrant TX-
1133 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL
NOON CDT...

At 1133 AM CDT, Doppler radar was tracking a strong thunderstorm over
Everman, moving east at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
South Fort Worth, Arlington, Grand Prairie, Mansfield, Burleson,
Forest Hill, Kennedale, Everman, Rendon and Pantego.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3255 9704 3255 9732 3269 9733 3273 9704
TIME...MOT...LOC 1633Z 269DEG 19KT 3262 9725

92
Special weather statement, May 3, 12:00 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1200 PM CDT WED MAY 3 2017

TXZ118-119-133-134-031730-
Ellis TX-Tarrant TX-Johnson TX-Dallas TX-
1200 PM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN TARRANT...NORTHWESTERN ELLIS AND SOUTHWESTERN DALLAS
COUNTIES UNTIL 1230 PM CDT...

At 1159 AM CDT, the public reported dime size hail with the
thunderstorm over Mansfield.  This storm is moving east at 20 mph.

Dime to nickel size hail will be possible with this storm.

Locations impacted include...
Grand Prairie, Mansfield, Desoto, Cedar Hill, Duncanville,
Waxahachie, Midlothian, Glenn Heights, Kennedale, Rendon, Ovilla,
Venus, Oak Leaf and Cedar Hill State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3249 9725 3266 9720 3265 9683 3238 9690
TIME...MOT...LOC 1659Z 281DEG 17KT 3257 9714

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:12 AM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 35 more17 hr
May 3, 11:01 AM CDTSpecial Weather StatementFWDTarrant14 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDTarrant11 min
May 3, 11:33 AM CDTSpecial Weather StatementFWDTarrant27 min
May 3, 12:00 PM CDTSpecial Weather StatementFWDEllis30 min
May 3, 12:48 PM CDTSpecial Weather StatementFWDJohnson27 min
May 3, 1:00 PM CDTSevere Thunderstorm WarningFWDBosque38 min
May 3, 1:31 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman59 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDDallas27 min
May 3, 1:35 PM CDTSpecial Weather StatementFWDHill25 min
May 3, 2:04 PM CDTSpecial Weather StatementFWDRockwall26 min
May 3, 2:08 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro67 min
May 3, 2:10 PM CDTSpecial Weather StatementFWDHill35 min
May 3, 2:16 PM CDTSevere Thunderstorm WarningFWDHill, McLennan59 min
May 3, 2:27 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt63 min
May 3, 2:38 PM CDTSpecial Weather StatementFWDKaufman37 min
May 3, 2:44 PM CDTSevere Thunderstorm WarningFWDLimestone, Navarro61 min
May 3, 2:47 PM CDTSpecial Weather StatementFWDBurnet28 min
May 3, 2:58 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson47 min
May 3, 3:16 PM CDTSevere Thunderstorm WarningFWDLimestone59 min
May 3, 3:20 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt15 min
May 3, 3:35 PM CDTSevere Thunderstorm WarningFWDFreestone55 min
May 3, 4:12 PM CDTSevere Thunderstorm WarningFWDLeon63 min
May 3, 4:14 PM CDTSevere Thunderstorm WarningFWDLeon, Limestone, Robertson61 min
May 3, 4:27 PM CDTSpecial Weather StatementFWDCherokee33 min
May 3, 4:35 PM CDTSpecial Weather StatementFWDAnderson25 min
May 3, 4:40 PM CDTSevere Thunderstorm WarningFWDAnderson52 min
May 3, 4:44 PM CDTSpecial Weather StatementFWDFreestone46 min
May 3, 5:24 PM CDTSpecial Weather StatementFWDRobertson36 min
May 3, 5:28 PM CDTSevere Thunderstorm WarningFWDRobertson28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.